# SDR SWIA202265878

- Difficulty date: April 6, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N719SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10188
- Aircraft time: 45,950 hours, 30,095 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*AFT BAG BAY DOOR HANDLE HOUSING CHAFFED IN SEVERAL AREAS (MARKED)     (C-CHECK RO 6/6/2022)     INSTALLED NEW AFT BAGGAGE DOOR HANDLE HOUSING IAW CRJ 700 SRM 51-42-21-001-001-A01 / DRAWING # 601R35027 REV Y SEE CONTINUE CARD FOR DETAILS. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
